# SDR AALA202201180777

- Difficulty date: January 16, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 78,078 hours, 9,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772216
- Part serial: 0599
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 8,114 hours, 4,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT CHECK FOUND R2 DOOR INFLATION CYLINDER IN RED BAND. REMOVED AND REPLACED R2 DOOR SLIDE ASSEMBLY PER JOB CARD 72L80025001, OK FOR SERVICE.
